MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86451
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 08/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, the tracheostomy tube's cuff had leaks.The tube was replaced.
 
Event or Problem Description
According to the reporter, the patient arrived by emergency medical services with right shoulder pain secondary to glf (ground level fall) 2-3 days prior.Upon arrival to the emergency department, the patient had pea (pulseless electrical activity) arrest where the patient¿s lips turned blue along with her tips of toes and fingers.The patient was on bi-pap and had a history of copd (chronic obstructive pulmonary disease).The patient was unable to get o2 due to her fingers being cold.It was an emergent situation with airway protection and cardio/pulmonary arrest.The patient was unresponsive with neck mobility normal and with rsi etomidate and rocuronium.The preox was noted to be bi-level with no cpr (cardiopulmonary resuscitation) in progress.Cpr code was initiated.Io (intraosseous) was placed on the left tibia.Rsi (rapid sequence intubation) with an ett (endotracheal tube) was placed with a direct technique and a mac 3 at 22 cm at the teeth.It was a grade view i with cords visualized.No bougie was used.Placement verification included a chest rise, colorimetric etco2, cxr (chest x ray) verification and direct visualization, and equal breath sounds and tube exhalation.The cxr (chest x ray) findings noted the appropriate position.Bilateral breath sounds were present, a positive color change was noted, and breath sounds were equal and absent over epigastrium.Rosc (return of spontaneous circulation) was achieved.The patient¿s tube was secured with an ett holder by the rt (respiratory therapist) and the patient was bagged easily prior to being transitioned to a ventilator.The ett tube balloon was leaking air per the rt and the tube was removed.A new 8.0 ett tube was placed at 25 cm at the teeth by the attending md (medical doctor).Bilateral breath sounds were present, positive color change were noted, and there were no breath sounds over epigastrium.The patient¿s tube was secured by the rt and bagged easily prior to being transitioned to ventilator.An og (orogastric tube) # 16fr was placed.Post procedure, the patient tolerated well with no immediate complications.The patient was admitted to the icu (intensive care unit).The patient was transitioned to comfort care by the family¿s request.The patient was covid positive but cxr did not show any signs of pulmonary covid disease.A bedside echo in the icu did not show e nlarged rv (right ventricle).However, a high a-a gradient was present.No obvious signs of infection were noted.The patient expired due to multifactorial shock with refractory lactic acidosis.
 
Additional Manufacturer Narrative
Additional information: b5, b7, d10, g2, g3 d10: unknown shiley trach tube medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20186089
Report Number2936999-2024-01435
Device Sequence Number17902527
Product Code BTR
UDI-Device Identifier30884522000479
UDI-Public30884522000479
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K965132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86451
Device Catalogue Number86451
Device Lot Number24F1151JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date11/07/2024
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age61 YR
Patient SexFemale
Patient Weight80 KG